About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 543189, 7 pages
http://dx.doi.org/10.1155/2013/543189
Research Article

The Kirchhoff Index of Hypercubes and Related Complex Networks

1Department of Mathematics, Southeast University, Nanjing 210096, China
2School of Mathematical Sciences, Anhui University, Hefei 230601, China
3Anhui Xinhua University, Hefei 230088, China
4Department of Mathematics, Faculty of Sciences, King Abdulaziz University, Jeddah, Saudi Arabia

Received 14 October 2013; Accepted 31 October 2013

Academic Editor: Guanghui Wen

Copyright © 2013 Jiabao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Xu, Topological Strucure and Analysis of Interconnction Networks, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.
  2. E. Estrada and N. Hatano, “Topological atomic displacements, Kirchhoff and Wiener indices of molecules,” Chemical Physics Letters, vol. 486, no. 4-6, pp. 166–170, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. D. J. Klein and M. Randić, “Resistance distance,” Journal of Mathematical Chemistry, vol. 12, no. 1–4, pp. 81–95, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. I. Lukovits, S. Nikolić, and N. Trinajstić, “Resistance distance in regular graphs,” International Journal of Quantum Chemistry, vol. 71, no. 3, pp. 217–225, 1999. View at Scopus
  5. J. L. Palacios and J. M. Renom, “Bounds for the Kirchhoff index of regular graphs via the spectra of their random walks,” International Journal of Quantum Chemistry, vol. 110, no. 9, pp. 1637–1641, 2010.
  6. P. W. Fowler, “Resistance distances in fullerene graphs,” Croatica Chemica Acta, vol. 75, no. 2, pp. 401–408, 2002. View at Scopus
  7. H. Zhang, X. Jiang, and Y. Yang, “Bicyclic graphs with extremal Kirchhoff index,” Communications in Mathematical and in Computer Chemistry, vol. 61, no. 3, pp. 697–712, 2009. View at Zentralblatt MATH · View at MathSciNet
  8. C. Arauz, “The Kirchhoff indexes of some composite networks,” Discrete Applied Mathematics, vol. 160, no. 10-11, pp. 1429–1440, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. Xiao and I. Gutman, “Resistance distance and Laplacian spectrum,” Theoretical Chemistry Accounts, vol. 110, no. 4, pp. 284–289, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. H. Zhang, Y. Yang, and C. Li, “Kirchhoff index of composite graphs,” Discrete Applied Mathematics, vol. 157, no. 13, pp. 2918–2927, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Bianchi, A. Cornaro, J. L. Palacios, and A. Torriero, “Bounds for the Kirchhoff index via majorization techniques,” Journal of Mathematical Chemistry, vol. 51, no. 2, pp. 569–587, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. L. Palacios and J. M. Renom, “Another look at the degree-Kirchhoff index,” International Journal of Quantum Chemistry, vol. 111, no. 14, pp. 3453–3455, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. H. Wang, H. Hua, and D. Wang, “Cacti with minimum, second-minimum, and third-minimum Kirchhoff indices,” Mathematical Communications, vol. 15, no. 2, pp. 347–358, 2010. View at Zentralblatt MATH · View at MathSciNet
  14. B. Zhou and N. Trinajstić, “Mathematical properties of molecular descriptors based on distances,” Croatica Chemica Acta, vol. 83, no. 2, pp. 227–242, 2010. View at Scopus
  15. A. D. Maden, A. S. Cevik, I. N. Cangul, and K. C. Das, “On the Kirchhoff matrix, a new Kirchhoff index and the Kirchhoff energy,” Journal of Inequalities and Applications, vol. 2013, article 337, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H.-Y. Zhu, D. J. Klein, and I. Lukovits, “Extensions of the Wiener number,” Journal of Chemical Information and Computer Sciences, vol. 36, no. 3, pp. 420–428, 1996. View at Scopus
  17. I. Gutman and B. Mohar, “The quasi-Wiener and the Kirchhoff indices coincide,” Journal of Chemical Information and Computer Sciences, vol. 36, no. 5, pp. 982–985, 1996. View at Scopus
  18. J. Fink, “Perfect matchings extend to Hamilton cycles in hypercubes,” Journal of Combinatorial Theory. Series B, vol. 97, no. 6, pp. 1074–1076, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Bossard and K. Kaneko, “k-pairwise disjoint paths routing in perfect hierarchical hypercubes,” The Journal of Supercomputing, vol. 14, no. 3, pp. 1–11, 2013.
  20. M. Liu and H. Liu, “Paths and cycles embedding on faulty enhanced hypercube networks,” Acta Mathematica Scientia. Series B, vol. 33, no. 1, pp. 227–246, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J.-H. Park, H.-S. Lim, and H.-C. Kim, “Panconnectivity and pancyclicity of hypercube-like interconnection networks with faulty elements,” Theoretical Computer Science, vol. 377, no. 1–3, pp. 170–180, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Wang and M. Lu, “Edge fault tolerance of super edge connectivity for three families of interconnection networks,” Information Sciences, vol. 188, pp. 260–268, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J.-M. Xu, J.-W. Wang, and W.-W. Wang, “On super and restricted connectivity of some interconnection networks,” Ars Combinatoria, vol. 94, pp. 25–32, 2010. View at Zentralblatt MATH · View at MathSciNet
  24. X.-J. Li and J.-M. Xu, “Edge-fault tolerance of hypercube-like networks,” Information Processing Letters, vol. 113, no. 19-21, pp. 760–763, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. G. Wen, Z. Duan, W. Yu, and G. Chen, “Consensus in multi-agent systems with communication constraints,” International Journal of Robust and Nonlinear Control, vol. 22, no. 2, pp. 170–182, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. R. Indhumathi and S. A. Choudum, “Embedding certain height-balanced trees and complete pm-ary trees into hypercubes,” Journal of Discrete Algorithms, vol. 22, no. 1, pp. 53–65, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. X. Gao, Y. Luo, and W. Liu, “Kirchhoff index in line, subdivision and total graphs of a regular graph,” Discrete Applied Mathematics, vol. 160, no. 4-5, pp. 560–565, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. H. Yin and R. G. Wang, “Spectra of Laplacian matrices of hypercubes,” Journal of Zhejiang University. Science Edition, vol. 34, no. 3, pp. 321–323, 2007. View at MathSciNet
  29. Z. You, L. You, and W. Hong, “Comment on Kirchhoff index in line, subdivision and total graphs of a regular graph,” Discrete Applied Mathematics, vol. 161, no. 1, pp. 3100–3103, 2013.